# SDR C2XA98IA052

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12017417006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 21 LEFT WAS FOUND TO BE CORRODED BETWEEN FRAMES 41 AND 42.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF STRINGER IAW EMB120 SRM 53-00-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
